sexologist-icon

Period Problem

Iam a 26 year old female . Since a year iv been having irregular periods and almost 8 months ago i consulted a gynea and she prescribed me regesterone tabs twice a day for 5 days and i got my periods when i used those tabs . Since 6 months iv been taking those tablets to get periods . Two days back i got all the tests and scan done . My 17 oh progesterone levels are high and my dheas levels are low . Scan showed normal uterus and ovaries . So the gynea prescribed me to take Duphaston 10mg twice a day for 15 days and oosure plus for 30 days . My concern is do these tablets have any side effects like weight gain or acne ? Iam trying to lose weight as m a little overweight and my wedding is in december . So kindly address my query iam extremely concerned . Thankyou in advance !
views-icons 149 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Surendra Nath Tripathi
Homeopath 27 yrs exp Bhopal

Free 3 day follow up

Chat Now

₹500 for 24 hrs

You stop regestrone because of side effects. And you take homoeopathic med. Pulsatilla 200. Before sleep. Daily. For 3 months.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Udupi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Further tests like TSH PRL SERUM INSULIN FSH&LH have to be done. These tablets will cause weight gain and acne.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
These synthetic hormones do have side effects especially if taken long term... If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO